# SDR VTZA96438

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm Vlv
- Part number: 1718D000
- Condition: Stuck
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6297 - ORF-IAD - DURING TAXI, RETURNED TO GATE DUE TO RT DUCT O-TEMP WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND FREED STUCK ACM VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
